# SDR SWAA2013020412334

- Difficulty date: January 7, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6968869
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 986 WL 208 RBL 45 GIRT BAR SUPPORT PLATE IS CORRODED.  REMOVED CORRISION IAW SRM 51-10-02-0G-0.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51-1A-1.  FABRICATED NUT SUPPORT PLATE IAW DWG 69-68869 88952U 30JAN13.
